- -

On the traces of the solutions of the anisotropic hyperbolic heat equation with irregular heat sources

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the traces of the solutions of the anisotropic hyperbolic heat equation with irregular heat sources

Show simple item record

Files in this item

dc.contributor.author López Molina, Juan Antonio es_ES
dc.contributor.author Trujillo Guillen, Macarena es_ES
dc.date.accessioned 2015-12-17T18:38:00Z
dc.date.available 2015-12-17T18:38:00Z
dc.date.issued 2013-11
dc.identifier.issn 0972-0960
dc.identifier.uri http://hdl.handle.net/10251/58974
dc.description.abstract We present some results about the traces of solutions of the anisotropic hyperbolic heat equation over the boundary of cylindrical open sets of types Ω x ]0, T [ and Ωx ]0, ∞[, when the heat sources are irregular distributions. es_ES
dc.description.sponsorship Partially supported by the PAID-06-11 UPV grant, Ref. 1988. The research for the first named author was partially supported by Generalitat Valenciana, Conselleria d'Educació, Cultura i Esport, Spain, Grant PROMETEO/2013/058.
dc.language Inglés es_ES
dc.publisher Pushpa Publishing House es_ES
dc.relation UPV/PAID-06-11/1988 es_ES
dc.relation GV/PROMETEO/2013/058 es_ES
dc.relation.ispartof Far East Journal of Applied mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Sobolev spaces es_ES
dc.subject Hyperbolic heat equation es_ES
dc.subject Traces es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On the traces of the solutions of the anisotropic hyperbolic heat equation with irregular heat sources es_ES
dc.type Artículo es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation López Molina, JA.; Trujillo Guillen, M. (2013). On the traces of the solutions of the anisotropic hyperbolic heat equation with irregular heat sources. Far East Journal of Applied mathematics. 81(1-2):65-87. http://hdl.handle.net/10251/58974 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://www.pphmj.com/journals/fjam.htm es_ES
dc.description.upvformatpinicio 65 es_ES
dc.description.upvformatpfin 87 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 81 es_ES
dc.description.issue 1-2 es_ES
dc.relation.senia 255653 es_ES
dc.contributor.funder Universitat Politècnica de València (UPV)
dc.contributor.funder Generalitat Valenciana (GV)


This item appears in the following Collection(s)

Show simple item record